Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

An Extremal Property of Jacobi Polynomials in Two-Sided Chernoff-Type Inequalities for Higher Order Derivatives

Vladimir D. Stepanov
Proceedings of the American Mathematical Society
Vol. 136, No. 5 (May, 2008), pp. 1589-1597
Stable URL: http://www.jstor.org/stable/20535334
Page Count: 9
  • Read Online (Free)
  • Download ($30.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
An Extremal Property of Jacobi Polynomials in Two-Sided Chernoff-Type Inequalities for Higher Order Derivatives
Preview not available

Abstract

For a weight function generating the classical Jacobi polynomials, the sharp double estimate of the distance from the subspace of all polynomials of an arbitrary fixed order is established.

Page Thumbnails

  • Thumbnail: Page 
1589
    1589
  • Thumbnail: Page 
1590
    1590
  • Thumbnail: Page 
1591
    1591
  • Thumbnail: Page 
1592
    1592
  • Thumbnail: Page 
1593
    1593
  • Thumbnail: Page 
1594
    1594
  • Thumbnail: Page 
1595
    1595
  • Thumbnail: Page 
1596
    1596
  • Thumbnail: Page 
1597
    1597